MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2101-0200
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
As reported: "resetting instruments in central sterile after procedure and noticed handle on impactor was cracked.Complaint not [noticed] in procedure".
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture of the handle involving a cutting edge handle was reported.Conclusions: the device was discovered during inspection.A crack observed on handle of device which is likely due to an overload condition.In-service use damage was also observed.This issue was addressed by a design change as this lot was manufactured prior to the implantation date.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.No further investigation is required at this time.
 
Event or Problem Description
As reported: "resetting instruments in central sterile after procedure and noticed handle on impactor was cracked.Complaint not [noticed] in procedure.".

Brand Name
UNIVERSAL IMPACTOR/POSTIONER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8670466
Report Number0002249697-2019-02169
Device Sequence Number18927704
Product Code LPH
UDI-Device Identifier07613327211511
UDI-Public07613327211511
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2101-0200
Device Lot NumberBXKAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;